MAUDE Adverse Event Report: CERENOVUS, INC. GALAXY G3 6MM X 20CM; NEUROVASCULAR EMBOLIZATION DEVICE

CERENOVUS, INC. GALAXY G3 6MM X 20CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLY120620
Medical Device Problem Codes Stretched (1601); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # : (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.Section e1.Initial reporter phone: (b)(6).The device remains implanted; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 30757515 number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaints could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the events are related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.The instructions for use (ifu) caution that if unusual friction is still noticed during advancement or retraction of the coil system, verify flush lines are open and properly pressurized.Then slowly withdraw the entire catheter system and examine for damage.Replace it with a new system.If friction still exists, withdraw and examine the delivery catheter system.Coil unraveled/stretched is an indicative of the application of excessive force, possibly in an attempt to overcome the reported resistance.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the events were related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during a coil embolization of a 6mm x 4mm an aneurysm at the left posterior communicating artery aneurysm, when a galaxy g3 6mm x 20cm coil (gly120620, 30757515) was mostly filled in the aneurysm, the physician observed that the coil became unraveled/stretched.The device encountered some resistance in an echelon-10 microcatheter (mc).After several attempts, the whole coil was finally filled in the aneurysm.Additional information received on 01-nov-2023 indicated that the resistance was encountered at the distal shaft of the microcatheter.A microport coil had been successfully used with the microcatheter prior to the encountered resistance.The event did not result in a loss of cerebral target position.There was no microcatheter damaged during manipulation of the coil or noticed to be damaged upon removal from the patient.A continuous flush on the microcatheter was maintained.The introducer was flushed until liquid was visible at the distal end of the slit in the clear tube.The tip of the introducer was firmly installed into the hub of the microcatheter and locked with the rhv during coil advancement.There were np procedural delays due to the event.

Brand Name
GALAXY G3 6MM X 20CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18129208
Report Number3008114965-2023-00814
Device Sequence Number7715588
Product Code KRD
UDI-Device Identifier10886704077541
UDI-Public10886704077541
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue NumberGLY120620
Device Lot Number30757515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Initial Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON-10 MICROCATHETER
Patient Age64 YR
Patient SexFemale